# SDR 2021FA0000379

- Difficulty date: January 4, 2021
- Submitted: December 13, 2021
- Operation: General aviation
- Aircraft: N979DR
- Make and model: Bombdr BD1001A10
- Aircraft serial: 45158
- Aircraft time: 4,351 hours, 4,157 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Part number: 6635000000077
- Part serial: D20021026
- Condition: None
- Location: Zone 200
- Part time: 4,351 hours, 4,157 cycles
- Component: O2 Mask Contain, Bombdr, NA
- Component part number: 6635000000077
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASKS DROPPED DURING TAXI. FITTING HOLDING CONTAINER UP BROKE. MASK DROPPED FOR SPECIFIC CONTAINER.
